Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
LLIH3020

Exhausted & can't focus - on 30mg Accutane

Recommended Posts

Hi everyone,
I am just about to finish my first month of accutane, and I've been taking 30mg per day. I have had several side effects such as achy joints and muscles (neck pain, back pain, ribs are sore), dry eyes, mild/moderate upper abdominal pain and a little headache now and then. But all of these things are perfectly tolerable...... except for the fatigue. About an hour after I take my dose (around 5pm) I start to get tired and can't maintain concentration on anything! It is so unbelievably frustrating!!

I also have ADD, which I've been managing with Adderall. Except the adderall has become pretty much ineffective since I started accutane. I'm supposed to move up to 40mg of accutane in a few days, and I'm worried the fatigue/concentration issues will get worse. It's difficult for me to even get out of bed some days because im just soo exhausted. Even as I'm writing this, it is difficult to stay on task!

Has anyone experienced this before on 30mg or within the first month? Did it stop and if so, when?
 
I appreciate any advice you can give me! I definitely don't want to stop taking accutane, I'm hoping I can make it through the next 4 months.
 

Share this post


Link to post
Share on other sites

Stop taking the medication immediately. The side effects you are experiencing are some serious ones and could persist even after you stop the treatment, but please play it safe and get of it now then you have a bigger chance of coming off Accutane with your health in good behold than if you finish the course!

Share this post


Link to post
Share on other sites
On 04/02/2017 at 10:21 AM, LLIH3020 said:

Hi everyone,
I am just about to finish my first month of accutane, and I've been taking 30mg per day. I have had several side effects such as achy joints and muscles (neck pain, back pain, ribs are sore), dry eyes, mild/moderate upper abdominal pain and a little headache now and then. But all of these things are perfectly tolerable...... except for the fatigue. About an hour after I take my dose (around 5pm) I start to get tired and can't maintain concentration on anything! It is so unbelievably frustrating!!

I also have ADD, which I've been managing with Adderall. Except the adderall has become pretty much ineffective since I started accutane. I'm supposed to move up to 40mg of accutane in a few days, and I'm worried the fatigue/concentration issues will get worse. It's difficult for me to even get out of bed some days because im just soo exhausted. Even as I'm writing this, it is difficult to stay on task!

Has anyone experienced this before on 30mg or within the first month? Did it stop and if so, when?
 
I appreciate any advice you can give me! I definitely don't want to stop taking accutane, I'm hoping I can make it through the next 4 months.
 

im also on 30mg..yeah i do get tired a little faster than before taking Accutane..but it's nothing serious..you should probably talk to your derm About this

Share this post


Link to post
Share on other sites

I just finished my 6 months I am so happy with the results but the side effects (which don't affect everyone) was insanely hard to deal with for me. I pushed through because my acne was so bad and sadly as a biology major my grades have been slipping due to my brain nonstop being foggy and not being able to focus at all even with adderall. I have been taking multivitamins and there hasn't been any progress. Does anyone know anything to attempt to get my brain back. 

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×